MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 02-022-51-3513
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and activity.These devices are used for treatment not diagnosis.Concomitant medical products: serial #: (b)(4), catalog #: a10012 - gps implant kit v2, serial #: (b)(4), catalog #: 521-78-36 - threaded pin size 5.1 collarless 2pk, serial #: (b)(4), catalog #: 02-022-45-3525 - truliant tib fit tray cem sz 3.5f / 2.5t, serial #: (b)(4), catalog #: 02-020-13-0235 - truliant cr cem fem cr cem left sz 3.5, serial #: (b)(4), catalog #: 200-02-32 - three peg patella 32mm, serial #: (b)(4), catalog #: 521-78-31 - threaded pin size 2.6 collarless 2pk, correction/removal number: z-0023-2022.
 
Event or Problem Description
As reported, the surgeon did a poly exchange on (b)(6) 2022 per patient request due to pain.He stated there was no significant wear found or osteolysis on mri.No issues.Explant not available.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the device was not available for evaluation, and relevant patient information, were not provided.Based on the image and radiograph provided, the tibial insert appears unremarkable for an explanted component.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 3.5, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16196590
Report Number1038671-2023-00044
Device Sequence Number17591061
Product Code JWH
UDI-Device Identifier10885862307712
UDI-Public10885862307712
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/17/2026
Device Model Number02-022-51-3513
Device Catalogue Number02-022-51-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/30/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2022
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale